HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

ON REPRESENTATION OF BOUNDARY INTEGRALS INVOLVING THE MEAN CURVATURE FOR MEAN-CONVEX DOMAINS

Files in This Item:
pre1031.pdf315.03 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84175

Title: ON REPRESENTATION OF BOUNDARY INTEGRALS INVOLVING THE MEAN CURVATURE FOR MEAN-CONVEX DOMAINS
Authors: GIGA, YOSHIKAZU Browse this author
PISANTE, GIOVANNI Browse this author
Issue Date: 19-Mar-2013
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1031
Start Page: 1
End Page: 13
Abstract: Given a mean-convex domain Rn with boundary of class C2;1, we provide a representation formula for a boundary integral of the type Z @ f(k(x)) dHn􀀀1 where k 0 is the mean curvature of @ and f is non-increasing and su ciently regular, in terms of volume integrals and defect measure on the ridge set.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69835
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University